Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Meg117

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Meg117

  • Rank
    New Member

Recent Profile Visitors

831 profile views
  1. Hello all, I would like to give an update as well as look for some answers. Back in September 2015 I took Accutane for a few days before my long hair started falling out (stopped it right away). Here's the link to my other post http://www.acne.org/messageboard/topic/353098-crazy-hair-loss-after-5-days-on-accutane-help-me/ . The past seven months have been hell, I've contemplated suicide many times. Scalp, eyebrows and eyelashes were falling out from such a short time on that poison. Anyways, I w
  2. I have seen two physicians, and it is a difficult situation because of my past mental illness. My GP and my derm said that it may be due to anxiety/stress, but I have been much more stressed out before and never lost a single hair. Again, it began falling out just a few days after starting Accutane (my eyebrows started a week after that). Anyways we had my blood tested just incase, my thyroid came back completely normal along with my protein and liver enzymes (I am a vegan so I am extra careful
  3. Thanks for your response! I stopped taking the Accutane after five days. It has been three months and I am still losing scalp and eyebrow hair, I am heartbroken and desperate. I am only 17 and this is my second episode of hair loss in two and a half years. The first was from severe anorexia nervosa and the majority of my butt-length blonde hair fell out for a month. It regrew, but it never got to where it was before it fell out again from the Accutane. I feel like my recovery was worthless and I
  4. After 5 days of being on Accutane at 50 mg I noticed crazy hair shedding, my hair was really thick and almost immediately the shafts became so thin and fragile, along with an itchy scalp. Any time I touch it, hair breaks and or falls out entirely. I stopped taking the drug 3 days after I first noticed the hair loss, it has been two days since I stopped the drug and it is still falling out. Will I lose all my hair or will the hair fall stop? Please help! Is there anything I can do to stop the hai
×